By Topic

A sparse matrix method for analysis of piecewise-linear resistive networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)

Nonlinear resistive networks, which can be characterized by the equation f(x) =y , where f(\cdot) is a continuous piecewise linear mapping of R^{n} into itself, are discussed. x is a point in R^{n} and represents a set of chosen network variables and y is an arbitrary point in R^{n} and represents the input to the network. New theorems on the existence of solutions together with a convergent method for obtaining at least one of the solutions are given. Also dealt with is an efficient computational algorithm which is especially suited for analysis of large piecewise-linear networks. The effectiveness of the method in terms of the amount of computation and data handling and storage is demonstrated.

Published in:

IEEE Transactions on Circuit Theory  (Volume:19 ,  Issue: 6 )